Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Erectile dysfunction due to usage of steroids - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   I'm 22 years old and i experienced low sex drive all of a sudden and cant keep an erection. I am perfectly healthy whats the cause?
Doctor :   Hello.
User :   hi
Doctor :   Causes for erection dysfunction are,
User :   so whats the cause of it. i can keep an erection when i masturbate and during oral
Doctor :   1) Stress, anxiety and depression.
User :   but soon as i penetrate a girl i am hard but then it soften
User :   all of a sudden i lose my erection
User :   would u suggest viagra?
Doctor :   Is it the first time you had a sexual intercourse?
User :   not at all
User :   i had before
User :   and i was fine
User :   but then i lost interest in my ex girlfriend
Doctor :   Since when are you facing this problem?
User :   for a year but it was on and off
User :   sometimes i can maintain
User :   sometimes i cant
Doctor :   Ok
Doctor :   Do you consume alcohol or smoke?
User :   alcohol sometimes
User :   i dont smoke at all
User :   never did
Doctor :   Ok
User :   and i took workout suplement
Doctor :   Give me your height and weight?
User :   im 6'3 190 pounds
Doctor :   Ok
Doctor :   Did your workout supplement contain steroids?
User :   should i try viagra for a lil bit
User :   it might
User :   yes
User :   i believe
User :   but a little bit
Doctor :   Ok
Doctor :   One of the reasons for erectile dysfunction is usage of steroids.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor